Skip to Content

Can flonase cause aching teeth and gums?

Responses (1)

endlessPred 2 May 2013

No. But many infections including thrush, gum disease, abscess tooth or other medications can do this.

Have you seen a dentist recently? Doctor? You should be evaluated so it does not become worse and more expensive to treat.

bluebyyou 27 Mar 2015

I've got news for YOU... I have used Flonase for 2 weeks... MY TEETH and GUMS are so sensitive I can hardly chew my food! I stopped using it and it went AWAY! I started again 2 days ago and in just one DAY the pain was back again! I threw it away!

Ilyn 30 Dec 2016

Totally agree that Flonase causes teeth sensitivity. My daughter is a dentist and could not find anything else wrong with my teeth. Saw other comments about the relationship of Flonase and teeth sensitivity so I stopped the Flonase and the pain went away. All teeth and gums are fine now. Gave a second try with same results so have discontinued the Flonase.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions